# SDR HNAA0300014

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- Aircraft time: 18,005 hours, 20,935 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 85540001005
- Part serial: SSA0094
- Condition: Cracked
- Location: Tail
- Part time: 17,510 hours, 20,935 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Top forward rudder skin has a crack.  Repaired rudder skin.
